Stable difference schemes for the hyperbolic problems subject to nonlocal boundary conditions with self-adjoint operator


Ashyralyev A., Yildirim O.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, pp.1124-1131, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.03.155
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1124-1131
  • Yıldız Technical University Affiliated: Yes

Abstract

In the present paper the first and second orders of accuracy difference schemes for the numerical solution of multidimensional hyperbolic equations with nonlocal boundary and Dirichlet conditions are presented. The stability estimates for the solution of difference schemes are obtained. A method is used for solving these difference schemes in the case of one dimensional hyperbolic equation. (C) 2011 Elsevier Inc. All rights reserved.